| Model Number |
6660 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Pocket Erosion (2013)
| Date of Event |
03/27/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.
Event or Problem Description
It was reported that the patient's left dbs ipg eroded through their skin.Additionally, there was an infection at the ipg site and patient was given iv antibiotics.As a result, surgical intervention took place on (b)(6) 2025, wherein patient's ipg was explanted, replaced and relocated to address the issue.
Additional Manufacturer Narrative
Correction: corrected health effect - impact code from 4627 - device explantation to 4629 - device revision or replacement.
Event or Problem Description
Additional information received indicates, patient's infection has resolved.
Additional Manufacturer Narrative
Based on the information provided a device problem was not identified, as a result a conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined.